×

Found 118 Documents (Results 1–100)

100
MathJax

Coercive inequalities on Carnot groups and applications. (English) Zbl 1495.35009

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 291-316 (2022).
MSC:  35A23 39B72 26D10
PDF BibTeX XML Cite
Full Text: DOI

Evolution inclusions and variation inequalities for Earth data Processing. I. Operator inclusions and variation inequalities for earth data processing. (English) Zbl 1213.47001

Advances in Mechanics and Mathematics 24. Berlin: Springer (ISBN 978-3-642-13836-2/hbk; 978-3-642-13837-9/ebook). xxx, 247 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI

On an analogue of the de Leeuw and Mirkil theorem for operators with variable coefficients. (English. Russian original) Zbl 1161.47031

Math. Notes 83, No. 5, 712-715 (2008); translation from Mat. Zametki 83, No. 5, 783-786 (2008).
MSC:  47F05 35J99
PDF BibTeX XML Cite
Full Text: DOI

Unilateral problems for nonlinearly elastic plates. (Probleme unilaterale în teoria plăcilor neliniare elastice.) (Romanian) Zbl 0986.74004

Galaţi: Editura Fundaţiei Universitare Dunuărea de Jos din Galaţi. 160 p. (2000).
PDF BibTeX XML Cite

M-accretive extensions of sectorial operators and Krein spaces. (English) Zbl 0960.47004

Adamyan, V. M. (ed.) et al., Operator theory and related topics. Proceedings of the Mark Krein international conference on operator theory and applications, Odessa, Ukraine, August 18-22, 1997. Volume II. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 118, 67-82 (2000).
MSC:  47A20 47B44 46C20
PDF BibTeX XML Cite

Handbook of multivalued analysis. Volume II: Applications. (English) Zbl 0943.47037

Mathematics and its Applications (Dordrecht). 500. Dordrecht: Kluwer Academic Publishers. xi, 926 p. (2000).
Reviewer: P.Zabreiko (Minsk)
PDF BibTeX XML Cite

Renorming for elastic systems with structural damping. (English) Zbl 1012.74028

Chen, Shuping (ed.) et al., Control of distributed parameter and stochastic systems. Proceedings of the international conference (IFIP WG 7.2), Hangzhou, China, June 19-22, 1998. Boston, MA: Kluwer Academic Publishers. 31-38 (1999).
MSC:  74H99 47D03 34G10
PDF BibTeX XML Cite

On the method of sums of operators. (English) Zbl 0989.47003

Semi-groupes d’opérateurs et calcul fonctionnel. Ecole d’été, Besançon, France, Juin 1998. Besançon: Université de Franche-Compté et CNRS, Equipe de Mathématiques, Publ. Math. UFR Sci. Tech. Besançon. 16, 1-30 (1998).
PDF BibTeX XML Cite

Coercive error estimates in the projection and projection-difference methods for parabolic equations. (English. Russian original) Zbl 0843.65037

Russ. Acad. Sci., Sb., Math. 83, No. 2, 369-382 (1995); translation from Mat. Sb. 185, No. 11, 79-94 (1994).
PDF BibTeX XML Cite
Full Text: DOI

Phase space for Sobolev type equations with \(s\)-monotone and strongly coercive operators. (English. Russian original) Zbl 0901.47031

Russ. Math. 38, No. 11, 72-79 (1994); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1994, No. 11 (390), 75-82 (1994).
MSC:  47E05 46E35 34G20
PDF BibTeX XML Cite

Coercive estimates and separability for differential operators of arbitrary order. (English. Russian original) Zbl 0697.47054

Russ. Math. Surv. 44, No. 3, 181-182 (1989); translation from Usp. Mat. Nauk 44, No. 3(267), 147-148 (1989).
Reviewer: S.Bajzaev
MSC:  47E05
PDF BibTeX XML Cite
Full Text: DOI

An estimate for differential operators in the uniform norm, and coercivity in Sobolev spaces. (English. Russian original) Zbl 0724.46035

Sov. Math., Dokl. 37, No. 1, 25-29 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 1, 32-36 (1988).
PDF BibTeX XML Cite

Higher-order degenerate elliptic equations: spaces, operators, boundary- value problems. (English. Russian original) Zbl 0657.35064

J. Sov. Math. 39, No. 6, 3088-3148 (1987); translation from Itogi Nauki Tekh., Ser. Math. Anal. 23, 125-218 (1985).
PDF BibTeX XML Cite
Full Text: DOI

Interpolation theory of linear operators and stability of difference schemes. (English. Russian original) Zbl 0598.65038

Sov. Math., Dokl. 29, 365-367 (1984); translation from Dokl. Akad. Nauk SSSR 275, 1289-1291 (1984).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification